Forum

Could this be an injection site problem?

Hi everyone

I have been on Betaferon for nearly 3 years now and apart from not being able to inject without using icepacks these days I haven’t had any real problems with injection sites.

I noticed a soreness on the right side of my tummy recently and guessed I had hit a muscle or something whilst injecting. Yesterday on further scrutiny I found an intermal lump and wondered if this could be down to an injection, it’s still a bit sore.

I do plan to see the doctor to check this out but wondered if I should be worried about this? Has anyone else had an internal lump appear after injecting, it is getting difficult to inject my tummy area as it’s becoming rather painful but I can just about manage if I use the icepack before injecting and have already stopped doing my legs as they were too painful. Any advice would be gratefully received.

Wendy x